One Ovary and Tube Removal/weight lifting/Pelvic Floor Dysfu

Hysterectomy, Ovary Removal, SIJD, Piriformis Syndrome etc

One Ovary and Tube Removal/weight lifting/Pelvic Floor Dysfu

Postby Bird1 » Tue Sep 05, 2017 7:19 am

Could having one ovary and Fallopian tube removed cause Pudendal nerve damage (back in the 90's)? There seems to also be a correlation with heavy weight lifting and exercise (guilty of both) but stopped exercising last month. I saw a physician who treated me for hemorrhoids and diagnosed Ideopathic Pruritus Ani Syndrome---so i kept exercising... Started researching and found this site--BINGO! I'm so tired of being in pain. It has gotten progressively worse... Sitting is a nightmare--actually, I am uncomfortable stretching out and standing too. I honestly feel as if a searing hot corncob is being shoved up my anus. There doesn't seem to be any medical professionals in my area to treat this condition. Louisiana needs physicians trained to diagnose and treat pudendal nerve damage. Anyone know of anyone down south...? I checked the list and no one was listed in my state. Currently I attend PT for Pelvic Floor and Sacroiliac Joint Dysfunction. It's not helping but making symptoms worse! :x
Bird1
 
Posts: 1
Joined: Tue Sep 05, 2017 4:56 am

Re: One Ovary and Tube Removal/weight lifting/Pelvic Floor D

Postby April » Wed Sep 06, 2017 4:59 am

Hi Bird,

I haven't read about anyone getting pn from the removal of an ovary and a tube, but intense exercise and weight lifting can cause it. My pn was caused by an intense workout routine on a step machine. I did it for five months before I realized it was the cause. You could call your gynecologist (or others in the area) to see if they know of doctors who treat pn. If the U. of Louisville has a medical school, you could also search their website for a pelvic floor specialist. You could also ask the gynecologists if they have recommendations for other physical therapists. I was getting worse with my first pt, so I switched to a new one after about a month. So, you may want to consider that if you think your symptoms are getting worse with that treatment.

April
April
 
Posts: 150
Joined: Fri Jun 19, 2015 9:59 am


Return to ASSOCIATED DISORDERS

Who is online

Users browsing this forum: No registered users and 1 guest

cron